# SDR CALA2019062901072

- Difficulty date: June 24, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 107,399 hours, 16,684 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T4702
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED (BHEC) INSP AT L/W REPAIR/PREVENTATIVE MOD OF I/B SEGMENT STR L-9.5, CRACKS NOTED AT 3 OPEN FASTENER HOLES MARKED IN RED. FABRICATED AND INSTALLED FREEZE PLUG REPAIRS PER DWG 767-9420 & SRM 51-20-07 BY OUTSIDE VENDOR P.O# 1622069 AT L/WING ON EXTREME O/B AND I/B HOLES STR L-9.5
